Skip to content
FREE delivery on NZ orders above $49** PLUS receive 2 x FREE 500mL hand sanitisers worth $30 with every purchase
FREE delivery on NZ orders above $49** PLUS receive 2 x FREE 500mL hand sanitisers worth $30 with every purchase

Nurofen Zavance Liquid Capsules

Save up to 25% Save 25%
Original price $15.99
Original price $15.99 - Original price $23.99
Original price $15.99
Current price $11.99
$11.99 - $19.99
Current price $11.99
Size: 20s

Nurofen Zavance Liquid Capsules (200mg ibuprofen) are absorbed faster than standard Nurofen to provide effective, temporary relief of pain and inflammation associated with headache, tension headache, migraine headache, back pain, dental pain, period pain, muscular pain, cold and flu, arthritic pain, sinus pain. Reduces fever.

Dosage guide
Take with water. Do not chew.

Adults and children from 12 years: 2 capsules, then 1 or 2 capsules every 4 to 6 hours as necessary (maximum 6 capsules in 24 hours).

Do not give Nurofen Zavance Liquid Capsules to children under 12 years of age. Nurofen for children products are available.

May be taken by breast feeding mothers

Before Use, Seek medical advice if:

•You have asthma or are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines.

•You are taking medication regularly or are 65 years or over.

•Children suffering from dehydration through diarrhoea and/or vomiting

Maximum Dose in 24 Hours: 6 capsules (1200 mg ibuprofen).